# SDR AALA201610109022

- Difficulty date: October 7, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: R1 Door Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTLE LOW PRESSURE.  REMOVED & REPLACED R1 DOOR DIAPHRAM IAW  AMM 52-22-00-614-002.  LEAK CHECKED GOOD.
